SciELO - Scientific Electronic Library Online

 
vol.30 número1Skew latticesExamples of Morse decompositions for semigroups actions índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.30 no.1 Antofagasta  2011

http://dx.doi.org/10.4067/S0716-09172011000100006 

Proyecciones Journal of Mathematics
Vol. 30, N° 1, pp. 59-64, May 2011.
Universidad Católica del Norte
Antofagasta - Chile


On graphs whose chromatic transversal number is two


S.K. Ayyaswamy
C. Natarajan

Sastra University, India


Correspondencia a:


Abstract

In this paper we characterize the class of trees, block graphs, cactus graphs and cubic graphs for which the chromatic transversal domination number is equal to two.

AMS subject classification : 05C69.

Keywords : Domination number; chromatic transversal domination number; double star; cubic graphs; block graphs; cactus graphs.



Texto completo sólo en formato PDF

 

References

[1] L. Benedict Michaelraj, S. K. Ayyaswamy and S. Arumugam, Chromatic transversal domination in graphs; J. Comb. Math. Comb. Comput.(Accepted for publication)        [ Links ]

[2] L. Benedict Michaelraj, A Study on Chromatic Transversal Domination in graphs; (Ph.d Thesis), Bharathidasan University, Trichy, Tamilnadu, India, April 2008.         [ Links ]

[3] T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of Domination in graphs, Marcel Dekker, New York, (1998).         [ Links ]


S. K. Ayyaswamy
Department of Mathematics
SASTRA University
Thanjavur - 613 401
Tamilnadu, India
e-mail : sjcayya@yahoo.co.in


C. Natarajan
Department of Mathematics
SASTRA University
Thanjavur - 613 401
Tamilnadu, India
e-mail : natarajan_c@maths.sastra.edu


Received : October 2010. Accepted : February 2011